Iowa, 2021

Blizzard in Iowa, January 14 to 15, 2021

January 14 to 15, 2021 · NWS FSD · 11 events in 11 counties and zones

A strong northwesterly jet streak digging through the central Rockies produced intense and deep cyclogenesis across Iowa on January 14 and 15. Initial precipitation swept through the area as rain, but a surge of cold air into the slowing cyclone wrapped snowfall back into northeast Nebraska as winds increased to 40 to 60 mph, resulting in periods of blizzard conditions.

Where it happened

Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
1
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FSD wrote it up.

A strong northwesterly jet streak digging through the central Rockies produced intense and deep cyclogenesis across Iowa on January 14 and 15. Initial precipitation swept through the area as rain, but a surge of cold air into the slowing cyclone wrapped snowfall back into northeast Nebraska as winds increased to 40 to 60 mph, resulting in periods of blizzard conditions.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at Jan 14, 5:07 PM CST, 1 hour 53 minutes earlier.

Area forecast discussion, Jan 14, 5:07 PM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
507 PM CST Thu Jan 14 2021

.SHORT TERM...(This Evening through Friday)
Issued at 402 PM CST Thu Jan 14 2021

A strong winter storm is currently impacting Siouxland and will
continue to affect the area through Friday evening. A deep longwave
trough over Plains is deepening this evening as a robust jet streak
plunges southward across the Rockies. Within this longwave, multiple
shortwave troughs are acting to increase local positive vorticity
advection, thus producing enhanced lift in a synoptic environment
already supportive of vertical motion.

The surface low pressure center is currently located over eastern
Iowa. During the overnight hours, this pivot point will retrograde
westward slightly as a shortwave moves around the northwest edge
of the upper- level cut-off low pressure center. This serves to
further tighten the pressure gradient, leading to winds increasing
slightly from the already high values observed today. Wind gusts
of 55 to 65 mph are expected, with some locations perhaps hitting
70 mph. These winds are strong enough to cause localized damage,
and will be the most intense in the midnight to 9am Friday
timeframe, after which time winds slowly subside throughout the
day.

Central to northwest Iowa is likely to be one of the areas receiving
the highest snowfall rates and totals in this weather setup. Recent
high-resolution model guidance gives consensus snowfall totals in
the 4 to 7 inch range for northwest Iowa, including Spencer, Storm
Lake, and Sioux City. The Buffalo Ridge in southwest Minnesota is
also likely to see enhanced snow totals due to orographic lift
assisting the already conductive synoptic forcing. Snow totals here
forecast to be in the 5 to 8 inch range. Blizzard Warnings cover the
combined wind and snow threats for these regions, and last through
much of the day Friday.

Further west, for locations such as Madison SD, Sioux Falls, and
Yankton SD, snow rates and totals will be much lower. Intermittent
blizzard conditions are still expected overnight, but snow totals
are likely to be more in the 1 to 3 inch range. This is largely due
to the southward shift in the low center and northeasterly winds
causing downsloping (and therefore sinking motion) off the Buffalo
Ridge. With snow mostly ending by the mid-morning for these areas,
have opted to transition the Blizzard Warning to a strongly-worded
Winter Weather Advisory at 6am CST. Winds will remain strong later
Friday morning, with gusts of 45 to 55 mph, but the lack of new snow
is expected to improve visibility and prevent true blizzard
conditions. Nevertheless, remain vigilant if driving Friday, as
isolated snow showers could still cause reduced visibility and
dangerous travel conditions.

.LONG TERM...(Friday Night through Thursday)
Issued at 402 PM CST Thu Jan 14 2021

By Friday night the bulk of the system moves off to the east, and
winds subside after sunset. Behind this weather system,
weekend temperatures are surprisingly mild due to a robust ridge
moving through the northwesterly flow pattern. Highs on Saturday
and Sunday should be near or slightly above normal (upper 20s to
low 30s).

On Monday into Tuesday, another longwave trough deepens over the
Rockies and Plains. The lift associated with this wave forces a re-
introduction of slight PoPs into the forecast; however, there is
considerable uncertainty with this system with the EC being notably
quicker and less wrapped up than the GFS.

The middle of next week looks mostly dry under weak upper level
flow and a continental air mass.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 500 PM CST Thu Jan 14 2021

Periods of light to moderate snow with MVFR/IFR visibility will
continue overnight into Friday, before diminishing on Friday
afternoon. With winds gusting 40 to 50 kts into tomorrow, lowest
visibilities will occur over southwestern MN and northwestern IA
where snowfall will be heaviest.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...High Wind Warning until 6 PM CST this evening for SDZ039-054>056-
     061-062-066-067-069>071.

     Blizzard Warning until 6 PM CST Friday for SDZ070-071.

     High Wind Warning until noon CST Friday for SDZ038-050-052-053-
     057>060-063>065-068.

     Blizzard Warning until 6 PM CST Friday for SDZ040.

     Winter Weather Advisory from 6 AM to 3 PM CST Friday for SDZ039-
     054>056-061-062-066-067-069.

     Blizzard Warning until 6 AM CST Friday for SDZ039-054>056-061-
     062-066-067-069.

MN...High Wind Warning until 6 PM CST this evening for MNZ098.

     Blizzard Warning until 6 PM CST Friday for MNZ071-072-080-081-
     089-090-097.

     Winter Weather Advisory from 6 AM to 3 PM CST Friday for MNZ098.

     Blizzard Warning until 6 AM CST Friday for MNZ098.

IA...High Wind Warning until 6 PM CST this evening for IAZ001-012-020-
     031.

     Blizzard Warning until 6 PM CST Friday for IAZ012-020-031.

     Blizzard Warning until 6 PM CST Friday for IAZ002-003-013-014-
     021-022-032.

     Winter Weather Advisory from 6 AM to 3 PM CST Friday for IAZ001.

     Blizzard Warning until 6 AM CST Friday for IAZ001.

NE...High Wind Warning until 6 PM CST this evening for NEZ013-014.

     Blizzard Warning until 6 PM CST Friday for NEZ013-014.

&&

SHORT TERM...VandenBoogart
LONG TERM...VandenBoogart
AVIATION...JM
Hazardous weather outlook, Jan 14, 5:29 PM CST, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
529 PM CST Thu Jan 14 2021

SDZ038-050-052-053-057>060-063>065-068-152330-
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Hanson-
Charles Mix-Douglas-Hutchinson-Bon Homme-
529 PM CST Thu Jan 14 2021

This Hazardous Weather Outlook is for central South Dakota, east
central South Dakota, south central South Dakota and southeast
South Dakota.

.DAY ONE...Tonight.

Strong northwest winds are expected across the area tonight, with
gusts in excess of 50 mph, possibly gusting over 65 mph. The gusty
winds may be accompanied by light snow. The combination of falling
snow and strong winds may produce hazardous travel conditions.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Windy conditions will continue through Friday morning. Light snow
is possible during the morning hours, and travel will likely be
hazardous due to the strong winds producing low visibilities.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ003-MNZ071-072-080-081-089-090-097-SDZ040-152330-
Dickinson-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone-
Brookings-
529 PM CST Thu Jan 14 2021

This Hazardous Weather Outlook is for northwest Iowa, southwest
Minnesota and east central South Dakota.

.DAY ONE...Tonight.

Strong northwest winds are expected across the area into Friday,
with gusts in excess of 45 mph, possibly gusting over 50 mph.
Moderate to heavy snowfall tonight, in combination with the strong
winds, will result in blizzard conditions through the overnight
period.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Blizzard conditions will continue through mid to late afternoon
hours on Friday. Strong winds will continue through the day, with
gusts up to 60 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ012-020-031-NEZ013-014-SDZ070-071-152330-
Sioux-Plymouth-Woodbury-Dixon-Dakota-Clay-Union-
529 PM CST Thu Jan 14 2021

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, northeast Nebraska and southeast South Dakota.

.DAY ONE...Tonight.

Strong northwest winds are expected across the area tonight, with
gusts in excess of 50 mph, likely gusting over 60 mph. Moderate to
heavy snowfall in combination with the strong winds will result in
blizzard conditions through the overnight period.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Blizzard conditions will continue through mid to late afternoon
hours on Friday. Strong winds will continue through the day, with
gusts up to 60 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ001-MNZ098-SDZ039-054>056-061-062-066-067-069-152330-
Lyon-Rock-Kingsbury-Miner-Lake-Moody-McCook-Minnehaha-Turner-Lincoln-
Yankton-
529 PM CST Thu Jan 14 2021

This Hazardous Weather Outlook is for northwest Iowa, southwest
Minnesota, east central South Dakota and southeast South Dakota.

.DAY ONE...Tonight.

Strong northwest winds are expected across the area tonight, with
gusts in excess of 50 mph, likely gusting over 60 mph. Moderate to
heavy snowfall in combination with the strong winds will result in
blizzard conditions through the overnight period.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Snow will become light on Friday, though periodic near blizzard
conditions will be possible through the mid to late afternoon hours.
Strong winds will continue through the day, with gusts up to 60 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ002-013-014-021-022-032-152330-
Osceola-O'Brien-Clay-Cherokee-Buena Vista-Ida-
529 PM CST Thu Jan 14 2021

This Hazardous Weather Outlook is for northwest Iowa and west
central Iowa.

.DAY ONE...Tonight.

Strong northwest winds are expected across the area tonight, with
gusts in excess of 50 mph, likely gusting over 60 mph. Moderate to
heavy snowfall in combination with the strong winds will result in
blizzard conditions through the overnight period.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Blizzard conditions will continue through mid to late afternoon
hours on Friday. Strong winds will continue through the day, with
gusts up to 60 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 14, 3:18 PM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
318 PM CST THU JAN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     NON-TSTM WND GST 3 N MITCHELL            43.77N 98.04W
01/14/2021  M62 MPH          DAVISON            SD   ASOS

            ASOS STATION KMHE MITCHELL MUNICIPAL
            AIRPORT.

0306 PM     NON-TSTM WND GST 1 ESE LE MARS           42.78N 96.15W
01/14/2021  M60 MPH          PLYMOUTH           IA   MESONET

            MESONET STATION DW1631 LE MARS.

0115 PM     NON-TSTM WND GST 1 W HOWARD              44.01N 97.55W
01/14/2021  M60 MPH          MINER              SD   MESONET

            MESONET STATION 297 SD RWIS HOWARD JUNCTION
            OF SD35/SD25.

0226 PM     NON-TSTM WND GST 2 NW TRIPP              43.24N 97.99W
01/14/2021  M58 MPH          HUTCHINSON         SD   MESONET

            MESONET STATION 26 SD RWIS TRIPP.

0145 PM     NON-TSTM WND GST 4 ESE FORESTBURG        44.01N 98.03W
01/14/2021  M57 MPH          SANBORN            SD   MESONET

            MESONET STATION 6 SD RWIS FORESTBURG.

1239 PM     NON-TSTM WND GST 10 SSW AURORA           44.15N 96.76W
01/14/2021  M57 MPH          MOODY              SD   MESONET

            MESONET STATION 224 SD RWIS WARD.

0200 PM     NON-TSTM WND GST 3 S CHAMBERLAIN         43.77N 99.32W
01/14/2021  M56 MPH          BRULE              SD   ASOS

            ASOS STATION K9V9 CHAMBERLAIN MUNICIPAL
            AIRPORT.

1249 PM     NON-TSTM WND GST 5 S FREEMAN             43.28N 97.42W
01/14/2021  M56 MPH          HUTCHINSON         SD   MESONET

            MESONET STATION 163 SD RWIS FREEMAN.

0156 PM     NON-TSTM WND GST 2 NE YANKTON            42.92N 97.37W
01/14/2021  M55 MPH          YANKTON            SD   AWOS

            AWOS STATION KYKN YANKTON MUNICIPAL AIRPORT.

0105 PM     NON-TSTM WND GST 5 SSW WORTHING          43.26N 96.80W
01/14/2021  M55 MPH          LINCOLN            SD   MESONET

            MESONET STATION 176 SD RWIS DAVIS.

1049 AM     NON-TSTM WND GST 2 WSW GAYVILLE          42.88N 97.22W
01/14/2021  M55 MPH          YANKTON            SD   MESONET

            MESONET STATION 197 SD RWIS GAYVILLE.

0130 PM     NON-TSTM WND GST 1 ENE WHITE LAKE        43.73N 98.69W
01/14/2021  M53 MPH          AURORA             SD   MESONET

            MESONET STATION WTES2 WHITE LAKE.

0304 PM     NON-TSTM WND GST 3 SSW BERESFORD         43.04N 96.80W
01/14/2021  M51 MPH          UNION              SD   MESONET

            MESONET STATION 16 SD RWIS BERESFORD.

0256 PM     NON-TSTM WND GST 2 SW BROOKINGS          44.28N 96.82W
01/14/2021  M51 MPH          BROOKINGS          SD   AWOS

            AWOS STATION KBKX BROOKINGS MUNICIPAL
            AIRPORT.

0135 PM     NON-TSTM WND GST 3 WSW LAKESIDE          42.60N 95.22W
01/14/2021  M51 MPH          BUENA VISTA        IA   AWOS

            AWOS STATION KSLB STORM LAKE AIRPORT.

&&
Local storm report, Jan 14, 3:20 PM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
320 PM CST THU JAN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     NON-TSTM WND GST 3 NNW SIOUX FALLS       43.58N 96.75W
01/14/2021  M58 MPH          MINNEHAHA          SD   ASOS

            ASOS STATION KFSD SIOUX FALLS AIRPORT.

&&

MM
Local storm report, Jan 14, 3:26 PM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
326 PM CST THU JAN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     NON-TSTM WND GST 3 W GEDDES              43.26N 98.76W
01/14/2021  M56 MPH          CHARLES MIX        SD   MESONET

            MESONET STATION RLAS2 LAKE ANDES RAWS.

&&

MM
Local storm report, Jan 14, 5:12 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
512 PM CST THU JAN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     NON-TSTM WND GST 1 ESE LE MARS           42.78N 96.15W
01/14/2021  M62 MPH          PLYMOUTH           IA   MESONET

            MESONET STATION DW1631 LE MARS.

&&

MM

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

11 blizzard. Local standard time, as filed.

Blizzard, O'Brien

When
January 14, 7:00 PM CST to January 15, 4:00 PM CST
Where
O'Brien forecast zone
Reported by
AWOS
Coordinates
43.084, -95.625 (the zone’s center; the record gives no point)

As snow developed and began to accumulate during the evening on January 14, the increase in winds to a sustained 30 to 40 mph, with a few gusts as high as 51 mph at Sheldon (SHL), resulted in widespread near white-out conditions. Snowfall totaled 3.0 inches at Sheldon.

Blizzard, Osceola

When
January 14, 7:00 PM CST to January 15, 4:00 PM CST
Where
Osceola forecast zone
Reported by
AWOS
Coordinates
43.379, -95.624 (the zone’s center; the record gives no point)

As snow developed and began to accumulate during the evening on January 14, the increase in winds to a sustained 30 to 40 mph, with a few gusts as high as 54 mph at Worthington (OTG) and 51 mph at Sheldon (SHL), resulted in widespread near white-out conditions. Snowfall totaled 4.0 inches at Sibley.

Blizzard, Sioux

When
January 14, 8:00 PM CST to January 15, 4:00 PM CST
Where
Sioux forecast zone
Deaths
0 direct, 1 indirect
Injuries
0 direct, 1 indirect
Reported by
AWOS
Coordinates
43.083, -96.178 (the zone’s center; the record gives no point)

As snow developed and began to accumulate during the evening on January 14, the increase in winds to a sustained 30 to 40 mph, with a few gusts as high as 51 mph at an Iowa Department of Transportation site at Alton and 44 mph near Maurice (SXK), resulted in widespread near white-out conditions. Shortly after snowfall began, a vehicle lost control and collided with another traveling in the opposite direction west of Alton, resulting in an indirect fatality to one driver and an indirect injury to the other. Snowfall totaled 3.0 inches at Sioux Center and 2.5 inches at Orange City.

Blizzard, Clay

When
January 14, 9:00 PM CST to January 15, 4:00 PM CST
Where
Clay forecast zone
Reported by
AWOS
Coordinates
43.083, -95.151 (the zone’s center; the record gives no point)

As snow developed and began to accumulate during the evening on January 14, the increase in winds to a sustained 30 to 40 mph, with a few gusts as high as 55 mph at Spencer (SPW), resulted in widespread near white-out conditions. Snowfall totaled 3.9 inches at Spencer and 3.5 inches 3 miles west northwest of Everly.

Blizzard, Dickinson

When
January 14, 9:00 PM CST to January 15, 4:00 PM CST
Where
Dickinson forecast zone
Reported by
Mesonet
Coordinates
43.378, -95.151 (the zone’s center; the record gives no point)

As snow developed and began to accumulate during the evening on January 14, the increase in winds to a sustained 30 to 40 mph, with a few gusts as high as 48 mph at an automated mesonet station at Milford, resulted in widespread near white-out conditions. Snowfall totaled 5.7 inches 4 miles northwest of Milford and 4.5 inches near Spirit Lake.

Blizzard, Buena Vista

When
January 14, 10:00 PM CST to January 15, 2:00 PM CST
Where
Buena Vista forecast zone
Reported by
AWOS
Coordinates
42.736, -95.151 (the zone’s center; the record gives no point)

As snow developed and began to accumulate during the evening on January 14, the increase in winds to a sustained 30 to 40 mph, with a few gusts as high as 52 mph at Storm Lake (SLB) and 49 mph at an Iowa Dept. of Transportation site 2 miles east of Truesdale, resulted in widespread near white-out conditions. Snowfall totaled 4.7 inches at Storm Lake and 3.6 inches at Sioux Rapids.

Blizzard, Lyon

When
January 14, 10:00 PM CST to January 15, 6:00 AM CST
Where
Lyon forecast zone
Reported by
AWOS
Coordinates
43.381, -96.210 (the zone’s center; the record gives no point)

As snow developed and began to accumulate during the evening on January 14, the increase in winds to a sustained 30 to 40 mph, with a few gusts as high as 51 mph at Sheldon (SHL) and 46 mph at Luverne (LYV), resulted in widespread near white-out conditions. Snowfall totaled 1.5 inches at Rock Rapids.

Blizzard, Plymouth

When
January 14, 10:00 PM CST to January 15, 3:00 PM CST
Where
Plymouth forecast zone
Reported by
AWOS
Coordinates
42.738, -96.214 (the zone’s center; the record gives no point)

As snow developed and began to accumulate during the evening on January 14, the increase in winds to a sustained 30 to 40 mph, with a few gusts as high as 45 mph at Le Mars (LRJ), resulted in widespread near white-out conditions. Snowfall totaled 3.4 inches at Remsen and 2.9 inches at Le Mars.

Blizzard, Cherokee

When
January 14, 11:00 PM CST to January 15, 3:00 PM CST
Where
Cherokee forecast zone
Reported by
AWOS
Coordinates
42.736, -95.624 (the zone’s center; the record gives no point)

As snow developed and began to accumulate during the evening on January 14, the increase in winds to a sustained 30 to 35 mph, with a few gusts as high as 41 mph at Cherokee (CKP), resulted in widespread near white-out conditions. Snowfall totaled 5.0 inches 4 miles north of Cleghorn and 3.0 inches at Cherokee.

Blizzard, Ida

When
January 15, 12:00 AM CST to 3:00 PM CST
Where
Ida forecast zone
Reported by
AWOS
Coordinates
42.387, -95.513 (the zone’s center; the record gives no point)

As snow developed and began to accumulate during the evening on January 14, the increase in winds to a sustained 30 to 40 mph, with a few gusts as high as 59 mph at Sioux City (SUX) and 52 mph at Storm Lake (SLB), resulted in widespread near white-out conditions. Snowfall totaled 3.0 inches 3 miles northeast of Battle Creek.

Blizzard, Woodbury

When
January 15, 3:00 AM CST to 2:00 PM CST
Where
Woodbury forecast zone
Reported by
ASOS
Coordinates
42.390, -96.045 (the zone’s center; the record gives no point)

As snow developed and began to accumulate during the evening on January 14, the increase in winds to a sustained 30 to 40 mph, with a few gusts as high as 59 mph at Sioux City (SUX), resulted in widespread near white-out conditions. Snowfall totaled 4.2 inches 4 miles north northeast of Hornick and 2.0 inches at Sioux City.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Blizzard, Sioux2021-01-1418MaleVehicle/Towed TrailerIndirect

What these are

Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2021Every state in 2021This day in weather historyWarnings in Iowa, January 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 938955, 938957, 938960, 938947, 938949, 938944, 938952, 938959, 938946, 938950, 938962.